# SDR AALA201710129016

- Difficulty date: October 10, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 7,989 hours, 3,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED CIDS EPSU SYS TEST, EMERGENCY POWER SUPPLY UNIT (14WL) MID RIGHT, BATTERY FAULT WAS DETECTED. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
